Աստղաֆիզիկա =Астрофизика =Astrophysics

К вопросу о двойственности вспыхивающих звезд

Парсамян, Э. С. (1985) К вопросу о двойственности вспыхивающих звезд. Աստղաֆիզիկա, 22 (3). pp. 633-635.

[img]
Preview
PDF
Download (492Kb) | Preview
    Item Type: Article
    Additional Information: On the problem of dublicity of flare stars.
    Uncontrolled Keywords: Parsamian E. S.
    Subjects: Q Science > QB Astrophysics > Stars
    Divisions: UNSPECIFIED
    Depositing User: SCIINFO FSL
    Date Deposited: 03 Sep 2013 11:28
    Last Modified: 03 Sep 2013 11:28
    URI: http://astro.asj-oa.am/id/eprint/2766

    Actions (login required)

    View Item